The Perturbations of Weyl’s Theorems for Unbounded Class-A Operators

Authors

  • Dalia Sami Ali Al-Mansour University College
  • Buthainah A. Ahmed University of Baghdad

DOI:

https://doi.org/10.31642/JoKMC/2018/100113

Keywords:

Property (o), Property (sz), Property (ao), property (asz), Weyl’s theorems

Abstract

The significance of Weyl's spectrum is regional to the perturbation theory but recently it is related to operator theory in some theorems. The study of Weyl’s theorem has so far limited to the class of bounded operators, however, lately this study has been extended to some classes of unbounded operators such as hypanormal, posinormal and class- operators. The aim of this article is to continue study more spectral properties for class-  operators. First, we use property  to study property (b) and then show the equivalent of property (gb) with property (gw). Secondly, we start to study new spectral properties that was defined for bounded operators we start with  and  properties and show that for any operator that belongs to class-  will possess them. Finally, we resuming our goal and give our last two properties  and  and prove them for , also we established the connection between these properties.

 

Downloads

Download data is not yet available.

References

Weyl, H.: Über beschränkte quadatische Formen, deren Differenz Vollstetig ist. Rend. Circ. Mat. Palermo 1909 27, 373-392. DOI: https://doi.org/10.1007/BF03019655

Berkani, M. and Arroud,A.: Generalized Weyl's theorem and hyponormal operators. J. Aust. Math. Soc. 2004 76 (2), 291-302. DOI: https://doi.org/10.1017/S144678870000896X

Rashid, Z. A. ., & Ahmed, B. A. . Some Properties of Algebraically Paranormal Operator. Iraqi Journal ofScience, (2022),63(8),3587–3591. DOI: https://doi.org/10.24996/ijs.2022.63.8.31

Khaleefah, S.A. and Ahmed, B.A.,Spectrum of Soft Compact Linear Operator with Properties. In Journal of Physics: Conference Series, 2020, Vol. 1530, No. 1, p. 012107. DOI: https://doi.org/10.1088/1742-6596/1530/1/012107

Radhi I. Mohammed, Fatin A. Ahmed, Exponential Function of a bounded Linear Operator on a Hilbert Space Baghdad Science Journal, 2014, Vol.11(3), p. 1267-1273 DOI: https://doi.org/10.21123/bsj.11.3.1267-1273

Gupta, A., Mamtani, K.: Weyl type theorems for unbounded hyponormal operators. Kyungpook Math. J. 2005 55(3), 531-540. DOI: https://doi.org/10.5666/KMJ.2015.55.3.531

Gupta, A., Mamtani, K.: Weyl type theorems for unbounded posinormal operators. Journal of Contemporary Mathematical Analysis, 2017 52 (4), 191-197. DOI: https://doi.org/10.3103/S1068362317040057

Gupta, A., Mamtani, K.: Weyl type theorems for unbounded class- A operators.

Janas, Jan. “On unbounded hyponormal operators.” Arkiv for Matematik 27, no. 1 (1989): 273-281. DOI: https://doi.org/10.1007/BF02386376

Budzynski, Piotr, Zenon Jablonski, Il Bong Jung, and Jan Stochel. “Unbounded Weighted Composition Operators in

Downloads

Published

2023-03-31

How to Cite

Ali, D. S., & Ahmed, B. A. (2023). The Perturbations of Weyl’s Theorems for Unbounded Class-A Operators . Journal of Kufa for Mathematics and Computer, 10(1), 93–95. https://doi.org/10.31642/JoKMC/2018/100113

Similar Articles

1 2 > >> 

You may also start an advanced similarity search for this article.